# SDR AALA2009021700141

- Difficulty date: February 16, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 29,224 hours, 11,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RIGHT FRAME AT STATION 480 BETWEEN STRINGER 8 RIGHT AND 9 RIGHT AT INBOARD SUPPORT BRACKET FASTENER.  INSTALLED DOUBLER PER ECO J1159AA.
